Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 151, NWS Springfield, MO

July 11, 2010Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 11, 2010, 6:12 PM CDT for Webster County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2010, 6:12 PM CDT (23:12 UTC)
Expired
Jul 11, 2010, 6:46 PM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Webster County, MO

The radar

The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 3:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WUUS53 KSGF 112312
SVRSGF
MOC225-120000-
/O.NEW.KSGF.SV.W.0151.100711T2312Z-100712T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT SUN JUL 11 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 700 PM CDT.

* AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES NORTHWEST OF ELKLAND...OR 9 MILES SOUTH
  OF BUFFALO...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE ELKLAND...MARSHFIELD...NIANGUA AND
  RADER.

INTERSTATE 44 BETWEEN MILE MARKERS 97 AND 109 WILL ALSO BE IMPACTED
BY THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.

&&

LAT...LON 3739 9308 3740 9307 3749 9307 3749 9279
      3746 9271 3726 9290
TIME...MOT...LOC 2312Z 304DEG 21KT 3751 9309

$$

HATCH
1 follow-up statement
148 
WWUS53 KSGF 112346
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT SUN JUL 11 2010

MOC225-112357-
/O.CAN.KSGF.SV.W.0151.000000T0000Z-100712T0000Z/
WEBSTER MO-
646 PM CDT SUN JUL 11 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WEBSTER COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3739 9308 3740 9307 3749 9307 3749 9279
      3746 9271 3726 9290
TIME...MOT...LOC 2347Z 304DEG 21KT 3740 9288

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:06 PM CDT, 6 minutes earlier.

Area forecast discussion, Jul 11, 6:06 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT SUN JUL 11 2010

...UPDATE TO AVIATION...

.DISCUSSION...

...MESOSCALE UPDATE...
...ISSUED AT 220 PM...
INITIALLY DISCRETE CELLS STARTING TO FORM INTO AN MCS OVER WEST
CENTRAL AND CENTRAL MISSOURI AS OF 19Z. STILL SEEING SOME ROTATION
WITHIN A COUPLE OF THESE CELLS. CELL OVER HENRY COUNTY IN WEST
CENTRAL MO STARTING TO BOW AND ACCELERATE EAST-SOUTHEAST AND HAS A
HISTORY OF PRODUCING DAMAGING WIND. NEW 18Z SOUNDING FROM SGF
SHOWS 3600+ J/KG CAPES. WOULD EXPECT CURRENT TREND TO COUNTINUE
WITH AN ESE MOVEMENT AND POSSIBLE CONTINUED ACCELERATION WITH
FORWARD PROPAGATING CORFIDI VECTORS HEADING ESE. THIS WOULD KEEP
THE MAIN SEVERE THREAT WITH THIS MCS MAINLY EAST OF AN OSCEOLA TO
BRANSON LINE THIS AFTERNOON.

LINDENBERG

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...

UPPER LEVEL SHORTWAVE CURRENTLY PUSHING THROUGH NORTHERN KANSAS
AND MISSOURI CONTINUES TO INTERACT WITH AN INCREASING UNSTABLE AIR
MASS TO PRODUCE SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHERN
MISSOURI WITH SEVERE STORMS FURTHER NORTH ACROSS CENTRAL MO.
DECENT JET MAX THIS FAR SOUTH FOR THIS TIME OF YEAR WAS HELPING IN
0-6KM SHEAR VALUES OF 40-50KTS OVER NORTHERN PART OF CWA AND WHEN
COMBINED WITH CAPES OF 3000-4000 J/KG WILL CONTINUE THE SEVERE
WEATHER RISK OVER WEST CENTRAL AND CENTRAL MO THROUGH THE
AFTERNOON AND LIKELY INTO THE EVENING HOURS. STILL HAVE NOT SEEN
ANY DEVELOPMENT IN THE SOUTHWEST PART OF THE CWA BUT STILL VERY
UNSTABLE AND WOULD NOT BE SURPRISED TO SEE ADDITIONAL DEVLEOPMENT
LATER IN THE AFTERNOON.

MODELS AS EXPECTED HAVE DIFFERING SOLUTIONS WITH ALL OF THE
MESOSCALE FEATURES BUT COULD SEE ADDITIONAL DEVELOPMENT MONDAY
INTO MONDAY NIGHT...DEPENDING ON WHERE THE EFFECTIVE SURFACE
BOUNDARIES SET UP. BETTER CHANCES FOR CONVECTIVE DEVELOPMENT LOOK
TO BE ACROSS THE SOUTHERN CWA MONDAY INTO MONDAY NIGHT. ANOTHER
STRONG UPPER LEVEL WAVE WILL SHIFT SOUTHEAST INTO THE AREA MONDAY
NIGHT FROM THE SOUTHWEST WHICH SHOULD PUSH THE MAIN AREA OF
CONVECTION EAST OF THE AREA BY MIDDAY TUESDAY.

LINDENBERG

LONG TERM (WEDNESDAY THROUGH SUNDAY)...

UPPER LEVEL RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS
INTO THE MID AND LOWER MISSISSIPPI VALLEY REGIONS AT THE START OF
THE EXTENDED PERIOD.  A STRONG UPPER LEVEL WAVE IN THE NORTHERN
STREAM FLOW ACROSS THE NORTHERN PLAINS WILL TRACK EAST INTO THE
UPPER MISSISSIPPI VALLEY WEDNESDAY NIGHT ALLOWING FOR A FLATTENING
OF THE UPPER RIDGE AND A SURFACE FRONT TO TRACK INTO THE FORECAST
AREA ON THURSDAY.  HAVE LOW POPS GOING FOR WEDNESDAY DAY NIGHT IN
THE NORTHWEST CWA AND CWA WIDE ON THURSDAY AS THE FRONT WASHES OUT
OVER THE AREA.  MAIN STORM TRACK FOR THE REMAINDER OF THE FORECAST
PERIOD WILL REMAIN ACROSS THE NORTHERN CONUS AND HAVE KEPT
PRECIPITATION OUT OF THE FORECAST FOR NOW.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...THUNDERSTORM COMPLEX FROM WEST CENTRAL MISSOURI
TO JUST NORTH OF SGF WILL CONTINUE TO SLIDE EAST SOUTHEAST THIS
EVENING AND MAY CLIP THE SGF FORECAST POINT DURING THE FIRST
COUPLE HOURS OF THE TAF. EXPECTING CONVECTION TO REMAIN EAST OF
THE JLN/BBG SITES TONIGHT. MAY ALSO SEE SOME LOW LEVEL WIND SHEAR
DEVELOP OVERNIGHT AT SGF/BBG WITH 30-35 KTS OF SHEAR EXPECTED.
CURRENTLY HAVE SGF DROPPING INTO MVFR CATEGORY WITH THE
THUNDERSTORMS...HOWEVER IF A MORE SOUTHERN PUSH CAN OCCUR...THE
HEAVIER RAIN SHIELD WOULD LIKELY DROP SGF INTO IFR CATEGORY.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 11, 11:54 AM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 AM CDT SUN JUL 11 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1154 AM CDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED...

  SIGNIFICANT THREAT FOR DAMAGING WIND GUSTS TO 70 MPH.
  ELEVATED THREAT FOR HAIL TO THE SIZE OF QUARTERS.
  ELEVATED LIGHTNING THREAT.
  LIMITED THREAT FOR TORNADOES.
  LIMITED FLOODING THREAT.

  AREAS AFFECTED AND TIMING...

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK
AREA. THE BEST POTENTIAL FOR SEVERE WEATHER WILL OCCUR THIS
AFTERNOON THROUGH THE EVENING

  DISCUSSION...

STRONG TO SEVERE STORMS NORTH AND WEST OF THE AREA WILL TRACK
EAST SOUTHEAST INTO THE AREA THIS AFTERNOON. THESE STORMS WILL BE
CAPABLE OF DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE
OF QUARTERS. AN ISOLATED TORNADO THREAT ALSO EXISTS. WHILE THE
ENTIRE AREA HAS THE POTENTIAL OF SEVERE STORMS THIS AFTERNOON AND
EVENING...THE INITIAL SEVERE WEATHER RISK WILL AFFECT AREAS OF
WEST CENTRAL INTO CENTRAL MISSOURI EARLY THIS AFTERNOON.

IN ADDITION TO THE POTENTIAL OF SEVERE STORMS...HEAVY RAIN WILL
LIKELY ACCOMPANY THESE STORMS...AND SHOULD MULTIPLE THUNDERSTORMS
MOVE OVER THE SAME AREA...A LOCALIZED FLOODING THREAT WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THERE IS AN ELEVATED TO SIGNIFICANT RISK OF THUNDERSTORMS ONCE
  AGAIN ON MONDAY AND MONDAY NIGHT...AS WELL AS A THREAT FOR
  FLOODING.

  HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES ON
  WEDNESDAY AND BETWEEN 95 AND 100 ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER WEST CENTRAL AND
CENTRAL MISSOURI THIS AFTERNOON WITH THE POTENTIAL OF SPOTTERS
BEING NEEDED FURTHER SOUTH BY LATE AFTERNOON INTO THE EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jul 11, 4:40 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     6 S ROLLA               37.86N 91.77W
07/11/2010                   PHELPS             MO   AMATEUR RADIO

            SEVERAL LARGE TREES AND NUMEROUS LARGE LIMBS DOWN. REPORT
            RELAYED THROUGH PHELPS CO EM OFFICE.

&&

MSUTTON
Local storm report, Jul 11, 4:51 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 SE ROLLA              37.94N 91.76W
07/11/2010                   PHELPS             MO   PUBLIC

            3 INCH DIAMTER LIMBS DOWN.

&&

JSS
Local storm report, Jul 11, 5:07 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HEAVY RAIN       COLE CAMP               38.46N 93.20W
07/11/2010  M2.05 INCH       BENTON             MO   CO-OP OBSERVER

&&

LINDENBERG
Special weather statement, Jul 11, 5:07 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT SUN JUL 11 2010

MOZ066-077-078-112230-
BARTON MO-CEDAR MO-VERNON MO-
507 PM CDT SUN JUL 11 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BARTON...SOUTHEASTERN
VERNON AND SOUTHWESTERN CEDAR COUNTIES UNTIL 530 PM CDT...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IRWIN...OR 8 MILES NORTH OF LAMAR...MOVING
EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

HATCH
Local storm report, Jul 11, 5:09 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     SALEM                   37.65N 91.54W
07/11/2010                   DENT               MO   EMERGENCY MNGR

            POWER LINES DOWN.

&&

JSS
Local storm report, Jul 11, 5:20 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     WAYNESVILLE             37.83N 92.20W
07/11/2010                   PULASKI            MO   TRAINED SPOTTER

            12 INCH DIAMETER TREES SNAPPED IN HALF. SHINGLES BLOWN
            OFF OF HOUSES WITH SECTIONS OF WOODEN FENCE BLOWN DOWN.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 12:53 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan52 min
Jul 11, 1:36 PM CDTSevere Thunderstorm WarningSGFMorgan54 min
Jul 11, 2:10 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair50 min
Jul 11, 2:17 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan58 min
Jul 11, 2:27 PM CDTTornado WarningSGFBenton, Morgan34 min
Jul 11, 2:29 PM CDTTornado WarningSGFBenton35 min
Jul 11, 2:33 PM CDTTornado WarningSGFMiller42 min
Jul 11, 2:41 PM CDTFlash Flood WarningSGFBenton, Camden, Miller, Morgan6 hr
Jul 11, 2:55 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 1 more50 min
Jul 11, 3:10 PM CDTTornado WarningSGFCamden25 min
Jul 11, 3:17 PM CDTSevere Thunderstorm WarningSGFMaries, Miller43 min
Jul 11, 3:23 PM CDTTornado WarningSGFMaries, Miller39 min
Jul 11, 3:31 PM CDTTornado WarningSGFCamden, Laclede, Pulaski44 min
Jul 11, 3:52 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas38 min
Jul 11, 3:52 PM CDTTornado WarningSGFPhelps, Pulaski23 min
Jul 11, 3:55 PM CDTTornado WarningSGFMaries, Phelps35 min
Jul 11, 4:06 PM CDTFlash Flood WarningSGFCamden, Maries, Miller, Pulaski6 hr
Jul 11, 4:12 PM CDTTornado WarningSGFPhelps13 min
Jul 11, 4:15 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Texas, Webster, Wright60 min
Jul 11, 4:21 PM CDTTornado WarningSGFPhelps24 min
Jul 11, 4:28 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas47 min
Jul 11, 4:46 PM CDTSevere Thunderstorm WarningSGFShannon, Texas, Wright59 min
Jul 11, 5:12 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon63 min
Jul 11, 5:27 PM CDTSevere Thunderstorm WarningSGFSt. Clair52 min
Jul 11, 5:39 PM CDTSevere Thunderstorm WarningSGFDallas, Polk44 min
Jul 11, 5:52 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk38 min
Jul 11, 5:57 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 5 more6 hr
Jul 11, 6:18 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon34 min
Jul 11, 6:45 PM CDTSevere Thunderstorm WarningSGFGreene47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.